# SDR DALA2023041202897

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,091 hours, 25,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R 1 DOOR KNUCKER, KNUCLE WONT' DEPLOY WHEN DOOR ARMED. CORRECTIVE ACTION: T/S REF B757 AMM 52-11. ADJ DOOR KNUCKER OPS CK NORMAL. (6230574)
